# SDR YENA2022020100043

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 57,871 hours, 20,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 2693, JFK-MIA. DURING APPROACH AT 1500FT THE INFLIGHT CREW CALLED AND ADVISED OF A DIRTY SOCK SMELL VERY STRONG FROM THE EMERGENCY EXIT ROW REARWARD ; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10 PER TSM 05-50-00-810-085B/TSM 05-50-00-810-085D. AIRCRAFT IS OK FOR SERVICE
